# SDR SWAA2025031794245

- Difficulty date: February 7, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 685 TO BS 707 AT LEVEL STR 14R AT PASSENGER CABIN 2025-112924<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 685 TO BS 707 AT LEVEL STR 14R  AT PASSENGER CABIN. IAW: B737-700 SRM 51-40-02 DWG: 144A7500 SHEET: 6 REV: A.
